MathSciNet Relay Station
MathSciNet bibliographic data
MR167435 (29 #4708) 05.05
Carlitz, L. A binomial identity arising from a sorting problem. SIAM Rev. 6 1964 20–30.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement